Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lack of self confidence, paranoid disorder. Taking sizodone plus, suffering from anxiety. Will serata help?

hello sir ,my brother is suffering from lack of self confidence after he was treated for paranoid disorder with sizodone plus and then with zisper ls for a few for last 5 days he is fearing that someone will ask him something but he will not be able to answer.He is always anxious for the said thought.the docor has prescribed sizodone 2m and question is will he be alright soon?
Asked On : Tue, 5 Mar 2013
Answers:  3 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

This brief description of your brother's problem is insufficient to make a definitive diagnosis. You have only mentioned some anxiety symptoms but his previous diagnosis and treatment seem to be corresponding to a psychotic disorder. The medication which he has been prescribed is also a combination of an anti-psychotic (sizodon) and an anti-depressant (serta).

So, I would advise you to discuss and clarify his diagnosis with his psychiatrist. Most psychiatric disorders, especially, psychotic disorders require regular and long term treatment. Often it is only possible to control the illness and not cure it altogether. So, please advise him to take medication regularly and go for periodic follow-ups.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Gourav Monga's  Response

welcome to health care magic

I understand your concern for your brother. Don't worry and relax. Continue the medication as advised by your doctor. Sizodon contains risperidone which is an antipsychotic drug for psychosis and serta is an SSRI (sertraline) which is used as antidepressant. However, it takes 10-14 days to have a full effect of SSRIs.
Have patience, your brother will be alright after adequate duration of treatment

Wish him good health

Dr. Gourav Monga
Consultant psychiatrist
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Hello maitosuvajit
Welcome to Health Care Magic

Dear friend Paranoid Schizophrenia is characterized by paranoid ideation, ideas of reference so individual get withdrawn to self, severe social withdrawal also occurs. When medicines are give like Resperidone (Sizodone and Zisper both are same), sertaline; improvement occurs and patient come to know about the social and occupational dysfunction in his life, he becomes demotivated. All this cause decrease in self confidence in a patient. Best thing that can be done in such patients is-
- Proper familial support, warm support is necessary for quick recovery as usually the family members of a paranoid patients also show the signs of stress, hopelessness ( because Patient even become paranoid to care givers also). So family should understand the emotions of patient and give warm support to him.
- Social skill training by a trained psychologist, as patients emotional expression becomes blunt so social skill training is must.
- Vocational training of the patient so that his confidence levels increase.
So try to give warm support to him and understand that he is ill, try to motivate him.

Take Care
Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor